# SDR GTIA2022083036625

- Difficulty date: August 29, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N954NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10697
- Aircraft time: 1,530 hours, 647 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER WEEKLY CHECK R1 DOOR ASSIST BOTTLE REQUIRES SERVICING -SERVICED R1 DOOR IAW AMM 52-10-00. TO PROPER PRESSURE
